MAUDE Adverse Event Report: Allergan (Keller) Keller Funnel2 (5pk); Kit, surgical instrument, disposable

Allergan (Keller) Keller Funnel2 (5pk); Kit, surgical instrument, disposable
Catalog Number HA-005
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Keller Funnel2 (5pk)
Common Device Name
Kit, surgical instrument, disposable
Manufacturer (Section D)
Allergan (Keller)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
Allergan (Irvine)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50243333
Report Number3011299751-2026-00078
Device Sequence Number15890935
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public(01)10888628043725(17)271119
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
510(k)Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHA-005
Device Lot Number25K20C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown